Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

northernskin

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About northernskin

  • Rank
    New Member
  1. Hi Nichole, I'm 24 and I've been dealing with acne since I was 12. I still will probably. Sometimes these things take way more time than we want. Only lately has my skin started to get better (however, I break out over anything). Honestly, I am also afraid of the idea of accutane. It is a very harsh drug (a pregnant woman handling it can cause her baby to get messed up). Also, there can be side effects from it because it basically kills your sebaceous glands (i.e. some women get sexual dysf
  2. Ask your doctor or your pharmacist. They would be able to tell you. Honestly, when it comes to combination drugs, it is the same thing as if you were to add BP with your other stuff. It is more like another way for the drug company to sell the same two drugs in another way (more a business issue). I think it should be fine, but you need to check just incase.
  3. I think you should continue the antibiotics until you see your doc. The problem is that when people first start the antibiotics plus isotretinoin, their acne will get worse, then better. But this takes time and it discourages people. The key is to stick with it and it will eventually get better. The antibiotics is to kill the bacteria that is involved with acne, and the isotretinoin is to increase cell turnover of the skin and purge stuff out. Don't just stop antiobiotics altogether because you
  4. Like someone said earlier, the tablets and capsules should work the same because it is is the same antibiotic, but just in a different form. Also, be sure to check in with your dermatologist once your skin starts clearing up. Technically, once the skin gets clear, you are suppose to TAPER off the drug (not stopping all together). Also, if you don't start seeing results after several weeks, it could also be your now resistant to the antibiotic. So you'd have to go back also and your dermatologits
  5. I can't blame the pharmacy for trying to super careful. I'm not saying you are doing this, but what if someone got a hold of your name and info and was trying to get your prescription? There are lots of weirdos out there who do stuff like that. Besides, accutane is a very serious drug so they are trying to be careful who gets it. Maybe work it out with your doctor and see if he can get you re-registered.
  6. Hang in there buddy. Tretinoin is designed to increase cellular turnover for your skin. The reason why people usually get worse, then better, is because it needs to bring the stuff from deep in your skin out (thus worse break-out because it is purging out stuff). Once your skin starts getting better, it means it is working to clean out your skin. However, the most important thing is to keep using it. Those coworkers will be jealous once your skin starts clearing up because it will look better th
×